MAUDE Adverse Event Report: BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER, SURGICAL

BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER, SURGICAL
Model Number JR-ST25-2.0
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A preliminary investigation revealed the following : visual inspection of devices did not have any obvious damage.The anvil on two of the three reloads were elevated slightly.The handle did not have any trouble moving through all steps and functioned as intended.Reloads were able to attach and detach from the handle as intended.New staple lines were loaded into the attached stapler.When deployed there was no evidence of malformed or under formed staples.Device pending to be returned for formal investigation.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a just right stapler procedure on (b)(6) 2025, the physician reported that the physician was not satisfied with the staple line that was deployed and that he used another modality to seal the tissue.Physician reported that the line fell apart after deploying.No patient injury was reported and no medical intervention reported.A image was provided in which it was observed that the tissue that was being stapled was the bile duct.Per instructions for use it is not recommended to use the stapler on bile duct as the use in that tissue can be destructive.This was an off-label use.
 
Additional Manufacturer Narrative
Device was returned for investigational purposes: visual inspection was conducted on the stapler and reload, and there were no signs of physical damage; all the components were in good shape.Functional testing was conducted, and the handle could be properly connected to the reloads, the finger wheel was rotating, and the levers and button were actuated as expected.Just right stapler was used with the three returned reloads, and it could fire the staplers with no issues.The tissue could be cut, and all the staplers were attached to the tissue with no malformations.Hence, the complaint cannot be confirmed.This observation will be monitored and trended.

Brand Name
JUSTRIGHT¿ STAPLER 5 MM
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key22061116
Report Number3010377594-2025-00007
Device Sequence Number7639439
Product Code GAG
UDI-Device Identifier00865163000102
UDI-Public(01)00865163000102(17)260506(11)240506(10)75DD8111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Model NumberJR-ST25-2.0
Device Catalogue NumberJR-ST25-2.0
Device Lot Number75DD8111
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown